Opuscula Mathematica
Opuscula Math. 29, no. 4 (), 423-425
Opuscula Mathematica

Extensions of solutions of a functional equation in two variables

Abstract. An extension theorem for the functional equation of several variables \[f(M(x,y))=N(f(x),f(y)),\] where the given functions \(M\) and \(N\) are left-side autodistributive, is presented.
Keywords: functional equation, autodistributivity, strict mean, extension theorem.
Mathematics Subject Classification: 39B22.
Cite this article as:
Janusz Matkowski, Extensions of solutions of a functional equation in two variables, Opuscula Math. 29, no. 4 (2009), 423-425, http://dx.doi.org/10.7494/OpMath.2009.29.4.423
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.